| Model Number |
N/A |
| Medical Device Problem Code |
Data Problem (3196)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been received by the manufacturer for evaluation.A history review of serial number (b)(4) showed no other similar product complaint(s) from this serial number.
Event or Problem Description
It was reported the sensor is not accurately tracking picc.Verified picc has flushed.Verified tablet has been power cycled tried multiple piccs.Verified calibration.No other unit's available.Verified they're using the tablet.Emailed tm to see if she would be able to swing by with her demo unit to test it with their tablet.